# SDR DALA2015061403828

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 60,611 hours, 44,213 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: No Test
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING ANTI-COLLISION LIGHT INTENSITY TEST FAILED.    R & R AFT LT WING ANTI-COLLISION LIGHT IAW AMM 33-43-01/201, OPS CHECK GOOD.
